# SDR SWAA2021052669515

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT#12 A-186 RH WING T/E PANEL BOTTOM ATTACH ANGLE INBD OF DEFLECTION RIB CRACKED AT LOWER FWD FASTENER HOLE.  REMOVED AND REPLACED R/H WING DEFLECTION CONTROL RIB AFT LOWER ATTACH ANGLE IAW SRM 51-40-02 AND AIPC 57-50-000-25.
